Open Access
2010 Oscillatory Nonautonomous Lucas Sequences
José M. Ferreira, Sandra Pinelas
Int. J. Differ. Equ. 2010(SI2): 1-15 (2010). DOI: 10.1155/2010/596350


The oscillatory behavior of the solutions of the second-order linear nonautonomous equation x(n+1)=a(n)x(n)b(n)x(n1), n0, where a,b:0, is studied. Under the assumption that the sequence b(n) dominates somehow a(n), the amplitude of the oscillations and the asymptotic behavior of its solutions are also analized.


Download Citation

José M. Ferreira. Sandra Pinelas. "Oscillatory Nonautonomous Lucas Sequences." Int. J. Differ. Equ. 2010 (SI2) 1 - 15, 2010.


Received: 18 September 2009; Accepted: 3 December 2009; Published: 2010
First available in Project Euclid: 26 January 2017

zbMATH: 1203.39009
MathSciNet: MR2575293
Digital Object Identifier: 10.1155/2010/596350

Rights: Copyright © 2010 Hindawi

Vol.2010 • No. SI2 • 2010
Back to Top